×

Found 133 Documents (Results 1–100)

100
MathJax

Theory and applications of abstract semilinear Cauchy problems. (English) Zbl 1447.34002

Applied Mathematical Sciences 201. Cham: Springer (ISBN 978-3-030-01505-3/hbk; 978-3-030-01506-0/ebook). xxii, 543 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Initial boundary value problem for the radiative transfer equation with diffusion matching conditions. (Russian, English) Zbl 1374.45015

Sib. Zh. Ind. Mat. 20, No. 1, 75-85 (2017); translation in J. Appl. Ind. Math. 11, No. 1, 115-124 (2017).
MSC:  45K05 85A25
PDF BibTeX XML Cite
Full Text: DOI

Semigroups of linear operators and applications. 2nd edition. Slightly corrected and updated reprint of the 1985 original published by Oxord University Press. (English) Zbl 1364.47005

Mineola, NY: Dover Publications (ISBN 978-0-486-81257-1/pbk). viii, 245 p. (2017).
PDF BibTeX XML Cite

Finite element and discontinuous Galerkin methods for transient wave equations. (English) Zbl 1360.65233

Scientific Computation. Dordrecht: Springer (ISBN 978-94-017-7759-9/hbk; 978-94-017-7761-2/ebook). xvii, 381 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Yosida approximations of stochastic differential equations in infinite dimensions and applications. (English) Zbl 1377.60004

Probability Theory and Stochastic Modelling 79. Cham: Springer (ISBN 978-3-319-45682-9/hbk; 978-3-319-45684-3/ebook). xix, 407 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the well-posedness of the Cauchy problem for the equation of radiative transfer with Fresnel matching conditions. (English. Russian original) Zbl 1332.45010

Sib. Math. J. 56, No. 4, 736-745 (2015); translation from Sib. Mat. Zh. 56, No. 4, 922-933 (2015).
MSC:  45K05 78A40 85A25
PDF BibTeX XML Cite
Full Text: DOI

Semigroups and their applications to investigation of nonlinear differential equations. (Напівгрупи та їх застосування у дослідженнях нелінійних диференціальних рівнянь.) (Ukrainian) Zbl 1324.35001

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 99. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 978-966-02-7292-7). 246 p. (2014).
PDF BibTeX XML Cite

Bounded perturbations of two-dimensional diffusion processes with nonlocal conditions near the boundary. (English) Zbl 1167.47038

Math. Notes 83, No. 2, 162-179 (2008); translation from Mat. Zametki 83, No. 2, 181-198 (2008).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Peculiarities and regularization of ill-posed Cauchy problems with differential operators. (Russian) Zbl 1111.35098

Sovrem. Mat., Fundam. Napravl. 14, 3-156 (2005); translation in J. Math. Sci., New York 148, No. 4, 481-632 (2005).
PDF BibTeX XML Cite
Full Text: DOI

On the wave equation subjected to Coulomb friction. (English) Zbl 1054.47064

Ruiz Goldstein, Gisèle (ed.) et al., Evolution equations. Proceedings of the conference, Blaubeuren, Germany, June 11–17, 2001 in honor of the 60th birthdays of Philippe Bénilan, Jerome A. Goldstein and Rainer Nagel. New York, NY: Marcel Dekker (ISBN 0-8247-0975-6/pbk). Lect. Notes Pure Appl. Math. 234, 235-241 (2003).
PDF BibTeX XML Cite

A Webster-Lokshin model for waves with viscothermal losses and impedance boundary conditions: Strong solutions. (English) Zbl 1049.76060

Cohen, Gary C. (ed.) et al., Mathematical and numerical aspects of wave propagation, WAVES 2003. Proceedings of the sixth international conference on mathematical and numerical aspects of wave propagation, Jyväskylä, Finland, 30 June – 4 July 2003. Berlin: Springer (ISBN 3-540-40127-X/hbk). 66-71 (2003).
MSC:  76Q05 35Q35
PDF BibTeX XML Cite

Non-equilibrium steady states. (English) Zbl 1077.82545

Sheehan, Daniel P. (ed.), Quantum limits to the second law. First international conference on quatum limits to the second law, San Diego, California, USA, July 28–31, 2002. Seleted papers. Melville, NY: AIP, American Institue of Physics (ISBN 0-7354-0098-9/hbk). AIP Conf. Proc. 643, 494-499 (2002).
MSC:  82C44 47D03
PDF BibTeX XML Cite

Projective limits of linear operators. (English) Zbl 1026.47027

Proceedings of the fourth international conference on functional analysis and approximation theory, Acquafredda di Maratea (Potenza), Italy, September 22-28, 2000. Vol. II. Palermo: Circolo Matemàtico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 68(2), 879-895 (2002).
MSC:  47D03
PDF BibTeX XML Cite

Differential equations in a Banach space. Textbook. (Дифференциал’ные уравнения в банаховом пространстве. Учебное пособие.) (Russian) Zbl 0962.34001

Novosibirsk: Novosibirskii Gosudarstvennyi Universitet, 66 p. (2000).
MSC:  34-02 34G10 47D06
PDF BibTeX XML Cite

Hyperbolic partial differential equations and wave phenomena. Transl. from the Japanese by Bohdan I. Kurpita. (English) Zbl 0948.35004

Translations of Mathematical Monographs. 189. Providence, RI: American Mathematical Society (AMS). xxi, 190 p. (2000).
Reviewer: L.Recke (Berlin)
MSC:  35-02 35L20
PDF BibTeX XML Cite

On the identities of analytic semigroups of operators with kernels. (English. Russian original) Zbl 0908.47036

Sib. Math. J. 39, No. 3, 522-533 (1998); translation from Sib. Mat. Zh. 39, No. 3, 603-616 (1998).
MSC:  47D06 34G10 47A50
PDF BibTeX XML Cite
Full Text: DOI

Quasi-compact semigroups via bounded perturbation. (English) Zbl 0945.47033

Arino, O. (ed.) et al., Advances in mathematical population dynamics - molecules, cells and man. Papers from the 4th international conference, Rice Univ., Houston, TX, USA, May 23-27, 1995. Singapore: World Scientific Publishing. Ser. Math. Biol. Med. 6, 691-711 (1997).
MSC:  47D06 92D25
PDF BibTeX XML Cite

Strongly continuous semigroups of operators with kernels and a class of linear Sobolev-type equations. (Russian) Zbl 0908.47037

Vragov, V. N. (ed.), Equations of nonclassical type. Interuniversity collection of scientific works. Novosibirsk: Novosibirskij Gosudarstvennyj Universitet, 114-125 (1997).
PDF BibTeX XML Cite

A duality proof of the Hille-Yosida theorem. (English) Zbl 0863.47028

Chipot, M. (ed.) et al., Progress in partial differential equations: the Metz surveys 4. Proceedings of the conference given at the University of Metz, France during the 1994-95 ‘Metz Days’. Harlow: Longman. Pitman Res. Notes Math. Ser. 345, 18-35 (1996).
Reviewer: B.Kawohl (Köln)
MSC:  47F05 49L25 47H05
PDF BibTeX XML Cite

Well-posedness of a degenerate Cauchy problem in a Banach space. (English. Russian original) Zbl 0831.34063

Russ. Acad. Sci., Dokl., Math. 49, No. 3, 449-453 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 336, No. 1, 17-20 (1994).
MSC:  34G10 34A09 47D03
PDF BibTeX XML Cite

Inhomogeneous Volterra integrodifferential equations for Hille-Yosida operators. (English) Zbl 0790.45011

Bierstedt, Klaus D. (ed.) et al., Functional analysis. Proceedings of the Essen Conference, held in Essen, Germany, November 24 - 30, 1991. New York, NY: Dekker. Lect. Notes Pure Appl. Math. 150, 51-70 (1993).
MSC:  45N05 45J05 45D05
PDF BibTeX XML Cite

Introduction to semigroup theory. (English) Zbl 0829.47033

Curtain, R. F. (ed.) et al., Analysis and optimization of systems: state and frequency domain approaches for infinite-dimensional systems. Proceedings of the 10th international conference, Sophia-Antipolis, France, June 9-12, 1992. Berlin: Springer-Verlag. Lect. Notes Control Inf. Sci. 185, 1-22 (1993).
MSC:  47D06 47D03 93C05
PDF BibTeX XML Cite

Semigroup theory with applications to systems and control. (English) Zbl 0727.47026

Pitman Research Notes in Mathematics Series, 246. Harlow: Longman Scientific & Technical; New York: John Wiley & Sons, Inc. 282 p. £22.99 (1991).
Reviewer: R.Alicki (Gdańsk)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification